Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth control?

Anonymous
Posted by Anonymous
  • 2 Replies
Any one else on birth control/depo an felt light headed after your menstruation come on? I'm 4/5 wks pp...it been trying to come on an its real light...
Posted by Anonymous on Jul. 14, 2017 at 3:05 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
Southern_Song
by Jo on Jul. 14, 2017 at 3:07 PM
I've been on and off depo 14 years.
I love it. No weight gain, no symptoms if I get my next shot at beginning of the window. If I'm at the end of the window I get nausea
LightItUp
by RitatheGreat on Jul. 14, 2017 at 3:07 PM
No, never used it

Here's a bump
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)